Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 304, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Aug 1, 2012, 3:35 PM CDT for Cumberland County, Tennessee. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2012, 3:35 PM CDT (20:35 UTC)
- Expired
- Aug 1, 2012, 4:00 PM CDT
- In force
- 25 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Cumberland County, TN
The radar
The Knoxville radar (KMRX), 131 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 3:40 PM CDT | HAIL 0.88 | Crossville, TN | 0.88 INCH HAIL REPORTED IN CROSSVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 1, 2:40 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1698 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
462
WUUS54 KOHX 012035
SVROHX
TNC035-012100-
/O.NEW.KOHX.SV.W.0304.120801T2035Z-120801T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
335 PM CDT WED AUG 1 2012
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CUMBERLAND COUNTY IN MIDDLE TENNESSEE...
* UNTIL 400 PM CDT
* AT 335 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THE STORM WAS NEAR FAIRFIELD GLADE...MOVING SOUTHEAST AT
10 MPH.
* LOCATIONS IMPACTED INCLUDE...
FAIRFIELD GLADE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM WEDNESDAY
EVENING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3589 8471 3585 8473 3582 8478 3581 8481
3576 8491 3575 8500 3607 8511 3615 8490
3599 8471 3591 8467
TIME...MOT...LOC 2035Z 327DEG 8KT 3607 8498
$$
FORECASTER: 311 follow-up statement
360
WWUS54 KOHX 012048
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
348 PM CDT WED AUG 1 2012
TNC035-012100-
/O.CON.KOHX.SV.W.0304.000000T0000Z-120801T2100Z/
CUMBERLAND TN-
348 PM CDT WED AUG 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CUMBERLAND COUNTY UNTIL 400 PM CDT...
AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR FAIRFIELD GLADE...OR 6 MILES
EAST OF CROSSVILLE...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
CRAB ORCHARD.
LAT...LON 3589 8471 3585 8473 3582 8478 3581 8481
3576 8491 3575 8500 3601 8509 3611 8485
3599 8471 3591 8467
TIME...MOT...LOC 2048Z 337DEG 27KT 3594 8492
$$
31What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 2:15 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Aug 1, 2:15 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 215 PM CDT WED AUG 1 2012 .MESOSCALE UPDATE... VERY UNSTAB CONDS IN MID-TN W/LAPS CAPES UP TO 4KJ/KG. MOST UNSTAB AIR NEAR A FNTL BDRY NEAR THE TN-KY LINE. WITH APPROACH OF H5 S/W TROF FM THE NORTH...STORMS SHOULD BECOME MORE NUMEROUS NEAR THE TN-KY LINE....ESPECIALLY NORTH PLATEAU. WL MENTION LARGE HAIL AND DAMAGING WINDS POSSIBLE IN THIS AREA REST OF THE AFTN. KEPT ISO CNTL-SOUTH ATTM. && .PREV DISCUSSION... /ISSUED 1212 PM CDT WED AUG 1 2012/ UPDATE...FOR 18Z AVIATION DISCUSSION. AVIATION...18Z AVIATION DISCUSSION. AS A WEAK LOW LEVEL CONVERGENCE ZONE PERSISTS...ALONG WITH INFLUENCES OF DIURNAL HEATING BECOMING MORE PRONOUNCED...SOME SCT CU FIELDS POSSIBLE BNA/CKV THRU 02/02Z. DIURNAL DRIVEN OROGRAPHIC INFLUENCES SHOULD PROVIDE ENOUGH LIFT FOR SCT CU CSV THRU 02/02Z ALSO. HOWEVER...IF ANY SHWRS/TSTMS DEVELOP...WILL BE ISO AT BEST AND NOT ENOUGH COVERAGE POTENTIAL TO MENTION AT TAF LOCATIONS. SOME MVFR FOG POSSIBLE AFTER 02/08Z BNA/CKV AND 02/06Z CSV. DRY NWLY FLOW ALOFT/DIURNAL HEATING INFLUENCES NOT KICKING IN AFTER 02/18Z SHOULD RESULT IN SKC CONDITIONS THRU 02/18Z ALSO. PREV DISCUSSION.../ISSUED 616 AM CDT WED AUG 1 2012/ UPDATE...ADDED AVIATION SECTION FOR 12Z TAF'S. AVIATION...BNA/CKV/CSV...EXPECT SOME LIGHT FOG THIS MORNING, BUT SHOULD BE GONE BY 13Z AS THE BOUNDARY BEGINS TO HEAT UP. ONLY 10 POP'S ARE IN THE FORECAST TODAY, SO WON'T MENTION TS IN THE TAF'S AS PROBABILITIES ARE TOO LOW. LOOK FOR FOG TO DEVELOP AGAIN OVERNIGHT. PREV DISCUSSION.../ISSUED 405 AM CDT WED AUG 1 2012/ SHORT TERM...AN ISOLATED CLUSTER OF THUNDERSTORMS DEVELOPED OVER DAVIDSON COUNTY EARLIER IN THE NIGHT AND THEN MOVED SOUTHEAST INTO RUTHERFORD COUNTY AND DISSIPATED. NASHVILLE AIRPORT PICKED UP JUST OVER AN INCH OF RAIN. INTERESTINGLY, IF THAT DOWNPOUR HAD COME A FEW HOURS EARLIER, ON JULY 31ST, THE AIRPORT WOULD HAVE RECORDED IT'S WETTEST JULY ON RECORD. HOWEVER, SINCE IT FELL ON AUGUST FIRST, JULY'S RAIN AT THE AIRPORT WILL ENTER THE BOOKS AS THE 4TH WETTEST (WHICH IS STILL PRETTY DOGGONE WET!) AS OF 330 AM...ANOTHER ISOLATED THUNDERSTORM WAS DEVELOPING JUST SOUTHWEST OF WHITE HOUSE. A LOW LEVEL CONVERGENCE ZONE IS EXPECTED TO DEVELOP TODAY FROM SOUTHWEST KENTUCKY SOUTHEASTWARD TO NEAR BNA AND WILL SERVE AS A POTENTIAL FOCUS FOR ISOLATED CONVECTION THROUGHOUT THE DAY. ANY CONVECTION THAT FORMS WILL TRAIN GENERALLY SOUTHWARD. AS A RESULT, PLAN TO BROAD BRUSH OUR ENTIRE AREA WITH THE POSSIBILITY FOR ISOLATED THUNDER AND A 10% POP AREA-WIDE. BECAUSE OF THE POSSIBILITY OF ISOLATED STORMS AND CLOUDS, HAVE GONE CLOSER TO THE MAV MOS MAX TEMPS FOR TODAY. HOWEVER, BY TOMORROW, AS ATMOSPHERE DRIES OUT AND 90+% SUNSHINE OCCURS, WILL PROBABLY GO WITH A COMPROMISE BETWEEN THE MET AND MAV MOS VALUES, AND GO WITH A MAX OF 97 OR 98 AT BNA. STILL LOOKS LIKE AN UPPER LEVEL SHORTWAVE WILL LIKELY SET OFF AN MCS SOMEWHERE OVER SOUTHEASTERN MISSOURI BY LATE THURSDAY NIGHT, AND THEN PLOW EAST SOUTHEASTWARD ACROSS THE MID STATE DURING THE DAY ON FRIDAY. TIMING OF THIS FEATURE IS A BIT SUSPECT AND EVEN THOUGH GFS MAKES IT APPEAR THAT A LIKELY POP MIGHT BE WARRANTED AREA-WIDE, WILL JUST OPT FOR A LIKELY POP OVER WESTERN ZONES FOR NOW AND WAIT TO SEE IF NEXT SEVERAL RUNS ARE CONSISTENT BEFORE POSSIBLY SPREADING HIGHER POPS FURTHER EAST ON FRIDAY. ATMOSPHERE REMAINS QUITE MOIST ACROSS THE TENNESSEE VALLEY ON SATURDAY AND WILL KEEP SCATTERED THUNDERSTORMS IN THE FORECAST. A COLD FRONT IS STILL EXPECTED TO PUSH INTO OUR REGION ON SUNDAY AND ENHANCE OUR THUNDERSTORM CHANCE ONCE AGAIN, BEFORE PUSHING EAST AND SOUTH OF THE MID STATE BY MONDAY. WITH PW'S EXPECTED TO BE AROUND 2 INCHES FRIDAY THROUGH SUNDAY, AND AT LEAST SEVERAL WAVES OF THUNDERSTORMS EXPECTED TO PASS THROUGH, IT'S POSSIBLE SOME SPOTS COULD PICK UP QUITE A BIT OF RAINFALL. TWO TO FOUR INCHES WOULDN'T BE OUT OF THE QUESTION IN SOME LOCALIZED SPOTS. THIS COULD FEASIBLY PRODUCE SOME PONDING AND LOCALIZED FLOOD PROBLEMS AGAIN AND WE'LL HAVE TO WATCH THINGS OVER THE NEXT FEW DAYS AND SEE IF THIS SCENARIO REMAINS IN PLAY. IN ADDITION TO THE HEAVY DOWNPOURS, EXPECT EACH WAVE OF THUNDERSTORMS TO BE ACCOMPANIED BY SUFFICIENT DYNAMICS TO ALLOW FOR AT LEAST ISOLATED SEVERE STORMS AND WET MICROBURSTS. LONG TERM...AFTER FRONTAL PASSAGE SUNDAY NIGHT, EXPECT THINGS TO DRY OUT FOR THE FIRST HALF OF NEXT WEEK. TEMPERATURES WILL REMAIN SEASONABLY WARM. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 04
Hazardous weather outlook, Aug 1, 5:07 AM CDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 507 AM CDT WED AUG 1 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-021030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 507 AM CDT WED AUG 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ROSE
In the hours before
Special weather statement, Aug 1, 1:32 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 132 PM CDT WED AUG 1 2012 TNZ010-011-033-034-011930- CLAY-FENTRESS-OVERTON-PICKETT- 132 PM CDT WED AUG 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CLAY...FENTRESS...OVERTON AND PICKETT COUNTIES... AT 132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN AREA OF STRONG THUNDERSTORMS MAINLY EAST OF CELINA...MOVING SOUTHEAST AT 25 MPH. SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...WINDS 40 TO 50 MPH...BRIEF HEAVY RAINFALL ARE EXPECTED WITH THESE STORMS. LAT...LON 3662 8506 3631 8482 3615 8518 3661 8553 31
Special weather statement, Aug 1, 2:18 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
218 PM CDT WED AUG 1 2012
TNZ034-011945-
FENTRESS-
218 PM CDT WED AUG 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR FENTRESS COUNTY...
AT 218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF JAMESTOWN...MOVING EAST AT 25
MPH.
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...SMALL HAIL...WINDS 40
TO 50 MPH...AND BRIEF HEAVY RAINFALL ARE EXPECTED WITH THIS STORM.
LAT...LON 3636 8470 3637 8473 3635 8473 3633 8474
3632 8478 3640 8498 3655 8490 3649 8471
3643 8469 3641 8466 3640 8466
31Special weather statement, Aug 1, 2:55 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
255 PM CDT WED AUG 1 2012
TNZ010-011-032>034-066-012045-
CLAY-CUMBERLAND-FENTRESS-OVERTON-PICKETT-PUTNAM-
255 PM CDT WED AUG 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR CLAY...CUMBERLAND...FENTRESS...
OVERTON...PICKETT AND PUTNAM COUNTIES...
AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS 8 MILES NORTHEAST OF
LIVINGSTON...MOVING SOUTHEAST AT 15 MPH.
SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3636 8470 3637 8472 3634 8473 3633 8477
3629 8479 3629 8486 3624 8487 3621 8491
3616 8490 3610 8484 3600 8508 3631 8542
3662 8558 3662 8498 3645 8469 3642 8467
11Special weather statement, Aug 1, 3:20 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
320 PM CDT WED AUG 1 2012
TNZ008-012100-
SUMNER-
320 PM CDT WED AUG 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR SUMNER COUNTY...
AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PORTLAND...OR 18 MILES NORTH OF GALLATIN...
MOVING SOUTHEAST AT 20 MPH.
SMALL HAIL...AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3665 8632 3659 8621 3650 8622 3649 8624
3646 8624 3645 8626 3644 8627 3641 8643
3659 8660 3665 8655 3666 8651
ALSpecial weather statement, Aug 1, 3:28 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
328 PM CDT WED AUG 1 2012
TNZ066-012100-
CUMBERLAND-
328 PM CDT WED AUG 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR CUMBERLAND COUNTY...
AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FAIRFIELD GLADE...OR 8 MILES NORTHEAST OF
CROSSVILLE...MOVING SOUTHEAST AT 20 MPH.
SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...WINDS 40
TO 50 MPH....AND BRIEF HEAVY RAINFALL ARE EXPECTED WITH THIS STORM.
LAT...LON 3582 8478 3581 8481 3577 8489 3575 8499
3602 8510 3613 8487 3610 8483 3610 8482
3608 8479 3606 8478 3599 8471 3591 8467
31Special weather statement, Aug 1, 3:35 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 335 PM CDT WED AUG 1 2012 TNZ010-031>033-012115- CLAY-JACKSON-OVERTON-PUTNAM- 335 PM CDT WED AUG 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CLAY...JACKSON...OVERTON AND PUTNAM COUNTIES... AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF CELINA...MOVING SOUTHEAST AT 15 MPH. SMALL HAIL...AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3636 8520 3617 8550 3643 8568 3656 8552 AL
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 1:54 AM CDT | Special Weather Statement | OHX | Davidson | 36 min |
| Aug 1, 1:32 PM CDT | Special Weather Statement | OHX | Fentress, Overton, Pickett | 58 min |
| Aug 1, 1:51 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett | 24 min |
| Aug 1, 2:18 PM CDT | Special Weather Statement | OHX | Fentress | 27 min |
| Aug 1, 2:55 PM CDT | Special Weather Statement | OHX | Fentress, Overton, Pickett | 50 min |
| Aug 1, 3:20 PM CDT | Special Weather Statement | OHX | Sumner | 40 min |
| Aug 1, 3:28 PM CDT | Special Weather Statement | OHX | Cumberland | 32 min |
| Aug 1, 3:35 PM CDT | Special Weather Statement | OHX | Overton | 40 min |
| Aug 1, 3:42 PM CDT | Special Weather Statement | OHX | Jackson | 48 min |
| Aug 1, 3:43 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton, Putnam | 32 min |
| Aug 1, 3:58 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 29 min |
| Aug 1, 4:02 PM CDT | Special Weather Statement | OHX | Cumberland | 28 min |
| Aug 1, 4:12 PM CDT | Special Weather Statement | OHX | Montgomery | 48 min |
| Aug 1, 4:24 PM CDT | Special Weather Statement | OHX | Overton | 36 min |
| Aug 1, 4:35 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 40 min |
| Aug 1, 4:36 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Montgomery, Stewart | 54 min |
| Aug 1, 5:03 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 27 min |
| Aug 1, 5:22 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 53 min |
| Aug 1, 5:25 PM CDT | Special Weather Statement | OHX | Davidson | 50 min |
| Aug 1, 5:29 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 46 min |
| Aug 1, 5:45 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 30 min |
| Aug 1, 6:06 PM CDT | Special Weather Statement | OHX | Cheatham | 39 min |
| Aug 1, 6:08 PM CDT | Special Weather Statement | OHX | Coffee, Grundy | 52 min |
| Aug 1, 6:09 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Wilson | 36 min |
| Aug 1, 6:12 PM CDT | Special Weather Statement | OHX | Maury | 48 min |
| Aug 1, 6:15 PM CDT | Special Weather Statement | OHX | Giles | 45 min |
| Aug 1, 6:19 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury | 26 min |
| Aug 1, 6:31 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy | 44 min |
| Aug 1, 6:34 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Williamson | 41 min |
| Aug 1, 6:41 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman | 34 min |
| Aug 1, 6:43 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Maury | 12 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.